# SDR DXTA2023121410329

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 196 hours, 124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH, DOOR OPERATES BUT WILL NOT LATCH. FOUND UPPER FORWARD MCD STRIKER LATCH TO BE OUT OF ADJUSTMENT. PERFORMED MCD STRIKER LATCH RIGGING IAW CE-700 MM 52-10-00. DURING RIGGING PROCEDURE FOUND ALL MCD STRIKER LATCH ECCENTRIC BOLTS TO BE LOOSE. VERIFIED MAINTENANCE MANUAL TORQUE VALUE OF MCD STRIKER LATCH ECCENTRIC BOLT TO BE 20-25 FOOT POUNDS WITH CESSNA TEAM 700. TORQUED ALL MCD  STRIKER LATCH ECCENTRIC BOLTS IAW CE-700 MM 52-10-00. MAIN CABIN DOOR OPS CHECKS GOOD.
